# SDR DALA2022012100440

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 69,374 hours, 27,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO FWD CARGO DOOR SURROUND CUTOUT. DAMAGE IS 20 INCHES UP FROM AFT LOWER CORNER OF DOOR OPENING ON AFT SIDE. CUT-OUT AND REMOVED DAMAGED SKIN. PERFORMED HFEC ON CUTOUT AND BHEC ON REMOVED FASTENERS PER B737 SRM 53-00-01-2R-25.0.4 NO FINDINGS. C/W STEPS E-I PER B737 SRM 53-00-01-2R-25. TREATED AND PRIMED REPAIR PARTS IAW B737 SRM 53-00-01. VERIFIED COMPLETION OF ACC STEPS UP TO 4(M) IAW B737 SRM 53-00-01-2R-25. OK TO INSTALL REPAIR PARTS QC 5111 (741438) INSPECTED AREA COVERED BY SIDEWALL ALL OK OK TO CLOSE AREA QC 2003. INSTALLED SIDEWALL PANELS.
